| Catalog Number |
381012 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Perforation (2205)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As per the customer report, there was a hole in the side of the hub and blood leaked out during use.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E.1.Characters limit is exceeded at facility name: (b)(6).
Additional Manufacturer Narrative
Our quality engineer inspected the photographs and sample submitted for evaluation.Your report of leakage from the catheter adapter was confirmed and the cause appeared to be manufacturing related.Four photographs and one 24g insyte autoguard iv catheter were returned for investigation.The sample exhibited evidence of use.A microscopic examination revealed a void in the catheter adapter, from which fluid was able to leak.The yellow material of the adapter was rounded inward at the breach, which appeared to be consistent with molding damage.A device history record review showed no non-conformances associated with this issue during the production of this batch.The appropriate personnel have been notified and we appreciate you taking the time to bring this observation to our attention.
Event or Problem Description
No new information.